# SDR WX0A2021032473666

- Difficulty date: March 24, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N330NV
- Make and model: Airbus A319-111
- Aircraft serial: 2786
- Aircraft time: 41,654 hours, 34,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 809882
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L/H FWD EMERGENCY LIGHT POWER SUPPLY SHOWS FAULTY ON MCDU BITE. / REPLACED L/H FWD EMERGENCY LIGHT POWER PACK PER AMM 33-51-38 P/B 401. TESTS GOOD, OK FOR SERVICE."
